Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: frustrated newcomer jbm

Posted by EGR on January 9, 2003, at 0:08:29

In reply to frustrated newcomer, posted by jbm on January 8, 2003, at 22:24:02

JBM,

I have severe depression and was suicidal... seems very stupid to be suicidal, but there you have it, I was... just tells you how bad the disease is. Lexapro is my 4th med since Halloween and now that I upped it to 20 (10 days on 10 and now 10 on 20) I feel great! Could I nap everyday? Sure. But I don't and after awhile it passes. Just get up and walk around a bit... outside is best. Get enough sleep at night too. I've thought about decreasing to 15 to see what that's like, but why chance it? I do have vivid dreams, but they're just dreams... Also, the inability to concentrate and produce at work happened to me at 10; that's common too and that passes within a short time.

Everything I've read on this site indicates that with time most of the side effects seem to pass... and that seems to be happening with me. Just keep the status quo for a month and see how you feel.

And yes, my sex drive is decreased and it's difficult to achieve an orgasm, but that's why they've been switching my meds around. I don't want to switch anymore... Not wanting to kill myself is infinitely better than having a hard time with sensual pleasures.

EGR

> I am new to lexapro and to any form of anti-depressants. I started with 10 mg for one week and then increased to 20 mg. I have mild depression and was extremely skeptical about taking medication for it. I am usually active, energetic, and rarely nap. When I switched to 20mg I was extremely lethargic, wanted to sleep all day and could not wait to go to bed. I then experienced headaches and an inability to be productive at work. I decreased my dose to 10 mg for the past several days and have not been as tired and headaches have decreased. I did have an extremely vivid dream last night. I now switched to 5mg because I am uncomfortable with how I feel.
>
> Has anyone had positive experiences with lexapro ?
> Has anyone found 5mg to be effective in treating depression or dose the dosage need to be higher ?
>
> Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:EGR thread:109458
URL: http://www.dr-bob.org/babble/20030106/msgs/135039.html